Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Trizivir and rash, syphilis actually
Dec 22, 2003

I asked a question last week about a rash that I had developed that seemed to be an abacavir hypersensitivity reaction. thanks for your answer. Aside from the rash, though, the symptoms didn't match, so my doctor tested me for syphilis even though the symptoms didn't match that either (no rash on palms or feet). It turned out that it was syphilis, so they quickly put me back on Trizir (I only missed four doses) and got treated for syphilis (lucky me, I got hiv and syphilis at the same time...). If there's any good news, syphilis can be treated and I can return to Trivir without worry. I had been feeling lousy, thinking it was side effects of treatment. Now I know that I felt lousy for the first six weeks of treatment because, coincidentally, I also had syphilis. Trying to keep a positive outlook..... thanks

Response from Dr. Pierone

Thanks for the update on your status. We have been seeing cases of secondary syphilis as well and this rash can certainly mimic a drug eruption. Good luck to you!



Previous
Life Expectencies?
Next
clarification of HIV and Aids Status

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement